EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 99(113), pp. 217–225 (2016)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



C. K. Basu, S. S. Mandal

Department of Mathematics, West Bengal State University, Berunanpukuria, Kolkata, West Bengal, India; Department of Mathematics, Krishnagar Women's College, Nadia, West Bengal, India

Abstract: We introduce a new kind of cover called a normal isolator cover to characterize maximal Tychonoff spaces. Such a study is used to provide an alternative proof of an interesting result of Feng and S. Garcia-Ferreira from 1999 that every maximal Tychonoff space is extremally disconnected. Maximal tychonoffness of subspaces is also discussed.

Keywords: star refinement; refinement; normally open cover; stronger topology; maximal uniformizable; extremally disconnected

Classification (MSC2000): 54D05; 54E15; 54E99

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 12 Apr 2016. This page was last modified: 20 Apr 2016.

© 2016 Mathematical Institute of the Serbian Academy of Science and Arts
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition